Erythema multiforme during cytomegalovirus infection and oral therapy with terbinafine: A virus-drug interaction

M. Carducci, A. Latini, F. Acierno, A. Amantea, B. Capitanio, B. Santucci

Research output: Contribution to journalArticlepeer-review

Abstract

The authors report a case of erythema multiforme in a 32-year-old woman who was also taking oral terbinafine for an onychomycosis. The patient data analysis showed serological positivity for cytomegalovirus (Igm and IgG) and hepatitis C virus and serological titre of antinuclear antibody was elevated. After a brief review of the literature the authors propose the possibility of virus-drug interaction as a model of adverse drug reactions.

Original languageEnglish
Pages (from-to)201-203
Number of pages3
JournalJournal of the European Academy of Dermatology and Venereology
Volume18
Issue number2
DOIs
Publication statusPublished - Mar 2004

Keywords

  • Adverse drug reactions
  • Erythema multiforme
  • Terbinafine
  • Viral infections

ASJC Scopus subject areas

  • Dermatology
  • Infectious Diseases

Fingerprint Dive into the research topics of 'Erythema multiforme during cytomegalovirus infection and oral therapy with terbinafine: A virus-drug interaction'. Together they form a unique fingerprint.

Cite this